MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM/RIGHT-STERILE; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM/RIGHT-STERILE; PLATE,FIXATION,BONE
Model Number 222.662S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Additional classification codes: hwc, hty, jdw.Implant date is unknown.Complainant part availability is unknown.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the shaft of the patient's implanted variable angle (va)-locking compression plate (lcp) condylar plate snapped.The patient then underwent hardware revision surgery on (b)(6) 2018, where the broken plate was removed easily and replaced.There was no patient information reported.It is unknown if there was surgical delay and what the patient outcome was.No additional information available.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the shaft of the patient's implanted 4.5mm locking compression plate (lcp) condylar plate snapped.The patient then underwent hardware revision surgery on (b)(6) 2018, where the broken plate was removed easily and replaced with a variable angle (va) lcp condylar plate.It is unknown if there was surgical delay and what the patient outcome was.

Brand Name
4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM/RIGHT-STERILE
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7515769
Report Number2939274-2018-52188
Device Sequence Number13835204
Product Code HRS
UDI-Device Identifier10886982157416
UDI-Public(01)10886982157416
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K000066
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222.662S
Device Catalogue Number222.662S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;